# SDR SWAA2022022531063

- Difficulty date: November 19, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR BOARD SPLICE HAS CORROSION AT BS767+5 FROM RBL20 TO LBL20. MARKED. / CORROSION ON ACB FLOOR BOARD SPLICE FOUND OUT OF LIMITS DUE TO NO GIVEN LIMITS IN SRM. REPLACED FLOOR BOARD SPLICE AT BS 767+5 FROM RBL 20 TO LBL 20 PER SRM 51-10-02 STEP 9.C AND AIPC 53-42-11-30. 57546U 04DEC18 RECIEVED PORT; FOR TRACKING PURPOSES ONLY. 57546U 24DEC18
